# SDR QXEA200701896

- Difficulty date: December 13, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft time: 20,899 hours, 30,166 cycles
- Engine: Pwa PW123D
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Hyd Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLIGHT 2138,  AFTER ENGINE START THE NR 2 STANDBY HYDRAULIC PRESSURE SHOWS ZERO WITH THE SWITCH IN THE NR 2 POSITION.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE RESET THE CIRCUIT BREAKER FOR THE SYSTEM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
